# SDR AALA202004169011

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 26,820 hours, 11,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER 22 INCHES FROM THE CENTER LINE AND 8 INCHES FROM THE BOTTOM. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
